# SDR CALA9901708

- Difficulty date: December 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N33785
- Make and model: Boeing 727232
- Aircraft serial: 20640
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Condition: Corroded
- Location: Fairing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT BODY FAIRING 3441 INNER SKIN AND SUPPORT NR 22 CORRODED.  THE CORROSION WAS REMOVED IAW SRM 51-10-6.  AN ANGLE REPAIR WAS INSTALLED IAW SRM 51-30-2, 51-10-2, AND MM 51-20-0.  THE SUPPORT WAS REMOVED AND A DOUBLER AND BRACKET WERE INSTALLED IAW SRM 51-10-6, 51-30-2, AND 51-40-3, FIGURE 1.
